# SDR SWAA2021101418461

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION ANGLE FROM STA 492.4-500A; WL 156.5 AT RBL 24 HAS AREAS OF CORROSION AT FASTENER HOLES. (MARKED) ; / [01] REMOVED CORROSION.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. .022 REMOVE .010 REMAINING; [02] C/W INSPECTION; [03] MATCH DRILLED REPLACEMENT TRANSITION ANGLE PER SRM 51-40-02. INSTALLATION ON FAULT 5330-E-16461-NG (CPCP/AD MOC - FWD CARGO COMPARTMENT FLOOR STRUCTURE CORROSION PROTECTION) [TTG8Q004E4SE]; [04] C/W INSPECTION
